# SDR CA020827004

- Difficulty date: July 16, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,459 hours
- Engine: Pwa PT6A28
- System (JASC): 3251 · Steering Unit
- Part: Linkage
- Part number: 508201892
- Condition: Broken
- Location: Nlg Steering
- Part time: 14,027 hours, 16,384 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE STEERING LINK WAS FOUND BROKEN 3/4 OF AN INCH FROM WERE IT ENTERS THE DUST BOOT. THE STEERING LINK WAS REPLACED AND THERE HAS BEEN NO FURTHER OCCURANCES
